Alert archive / Kentucky / Flash Flood Watches in 2012
Flash Flood Watch 2, NWS Jackson, KY
NWS Jackson, KY issued this flash flood watch at Mar 1, 2012, 2:11 PM EST for 29 counties in Kentucky. It took effect at Mar 2, 2012, 4:00 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 2:11 PM EST (19:11 UTC)
- In effect from
- Mar 2, 2012, 4:00 PM EST
- Expired
- Mar 3, 2012, 12:06 AM EST
- In force
- 8 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- None
All 29 counties
Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 32 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656 WGUS63 KJKL 011911 FFAJKL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 211 PM EST THU MAR 1 2012 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... .RECENT HEAVY RAIN HAS SATURATED THE GROUND AND ALREADY CREATED A HIGH WATER SITUATION. THE AREA WILL NOT HAVE MUCH OPPORTUNITY TO RECOVER BEFORE THE NEXT ROUND OF HEAVY RAIN SWEEPS INTO EASTERN KENTUCKY. THE EXPECTED RAINFALL FRIDAY NIGHT WILL BE MOSTLY A RUNOFF EVENT WHICH WILL LEAD TO RAPID RISES ON AREA STREAMS...CREEKS... DITCHES AND CULVERTS. ADDITIONALLY THE RUNOFF COULD LEAD TO RISES ON THE MAJOR RIVERS THAT ARE NEAR OR ALREADY ELEVATED. KYZ058>060-068-069-079-080-083>088-104-106>120-020315- /O.NEW.KJKL.FF.A.0002.120303T0000Z-120303T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 211 PM EST THU MAR 1 2012 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY... NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY...ELLIOTT...ESTILL...MENIFEE AND POWELL. IN NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTH CENTRAL KENTUCKY... LAUREL...MCCREARY...PULASKI...ROCKCASTLE...WAYNE AND WHITLEY. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY...FLOYD... HARLAN...JACKSON...KNOTT...KNOX...LEE...LESLIE...LETCHER... MAGOFFIN...MORGAN...OWSLEY...PERRY...PIKE AND WOLFE. * FROM FRIDAY EVENING THROUGH SATURDAY MORNING * RECENT HEAVY RAIN HAS SATURATED THE GROUND AND ALREADY CREATED A HIGH WATER SITUATION. THE AREA WILL NOT HAVE MUCH OPPORTUNITY TO RECOVER BEFORE THE NEXT ROUND OF HEAVY RAIN SWEEPS INTO EASTERN KENTUCKY. THE EXPECTED RAINFALL FRIDAY NIGHT WILL BE MOSTLY A RUNOFF EVENT WHICH WILL LEAD TO RAPID RISES ON AREA STREAMS... CREEKS... DITCHES AND CULVERTS. ADDITIONALLY THE RUNOFF COULD LEAD TO RISES ON THE MAJOR RIVERS THAT ARE NEAR OR ALREADY ELEVATED. * FLASH FLOODING WILL BE MOST LIKELY AT NIGHT WHICH WILL MAKE RECOGNIZING THE DANGERS HARDER FOR THE MOTORING PUBLIC. WATERWAYS MAY RAPIDLY OVERFLOW AREA ROADS AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DUSTY
5 follow-up statements
124 WGUS63 KJKL 020325 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 1025 PM EST THU MAR 1 2012 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... .RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER ON STREAMS. THERE WILL NOT BE MUCH OPPORTUNITY FOR THE GROUND TO DRY BEFORE THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS SWEEPS INTO EASTERN KENTUCKY. RAINFALL LATE FRIDAY AND FRIDAY NIGHT WILL MOSTLY RUN OFF...LEADING TO ADDITIONAL RISES ON STREAMS. KYZ058>060-068-069-079-080-083>088-104-106>120-021130- /O.CON.KJKL.FF.A.0002.120303T0000Z-120303T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 1025 PM EST THU MAR 1 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EASTERN KENTUCKY AND SOUTH CENTRAL KENTUCKY... INCLUDING THE FOLLOWING COUNTIES...ELLIOTT...ESTILL...MENIFEE... POWELL...JOHNSON...MARTIN...LAUREL...MCCREARY...PULASKI... ROCKCASTLE...WAYNE...WHITLEY...BELL...BREATHITT...CLAY... FLOYD...HARLAN...JACKSON...KNOTT...KNOX...LEE...LESLIE... LETCHER...MAGOFFIN...MORGAN...OWSLEY...PERRY...PIKE...AND WOLFE. * IT IS IN EFFECT FROM FRIDAY EVENING INTO SATURDAY MORNING. * RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER ON STREAMS. THERE WILL NOT BE MUCH OPPORTUNITY FOR THE GROUND TO DRY BEFORE THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS SWEEPS INTO EASTERN KENTUCKY. RAINFALL LATE FRIDAY AND FRIDAY NIGHT WILL MOSTLY RUN OFF...LEADING TO ADDITIONAL RISES ON STREAMS. * THE THREAT OF FLASH FLOODING AT NIGHT WILL MAKE RECOGNIZING THE DANGER MORE DIFFICULT. WATERWAYS MAY RAPIDLY OVERFLOW AREA ROADS AND LOW LYING AREAS. IN ADDITION...AS RUNOFF LATER COLLECTS INTO LARGER CREEKS AND EVENTUALLY RIVERS...THEY MAY ALSO SHOW SUBSTANTIAL RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DUSTY/HAL
782 WGUS63 KJKL 020904 FFAJKL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 404 AM EST FRI MAR 2 2012 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... .RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER ON STREAMS. THERE WILL NOT BE MUCH OPPORTUNITY FOR THE GROUND TO DRY BEFORE THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS SWEEPS INTO EASTERN KENTUCKY. RAINFALL FROM LATE FRIDAY AND FRIDAY NIGHT WILL MOSTLY RUN OFF...LEADING TO ADDITIONAL RISES ON STREAMS. KYZ058>060-068-069-079-080-083>088-104-106>120-021715- /O.EXT.KJKL.FF.A.0002.120302T2100Z-120303T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 404 AM EST FRI MAR 2 2012 ...FLASH FLOOD WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF EAST CENTRAL KENTUCKY...NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY...ELLIOTT... ESTILL...MENIFEE AND POWELL. IN NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTH CENTRAL KENTUCKY...LAUREL...MCCREARY... PULASKI...ROCKCASTLE...WAYNE AND WHITLEY. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY...FLOYD...HARLAN... JACKSON...KNOTT...KNOX...LEE...LESLIE...LETCHER...MAGOFFIN... MORGAN...OWSLEY...PERRY...PIKE AND WOLFE. * FROM THIS AFTERNOON THROUGH LATE TONIGHT * RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER ON STREAMS. THERE HAS NOT BEEN MUCH OPPORTUNITY FOR THE GROUND TO DRY...AS THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS WILL SWEEP INTO EASTERN KENTUCKY THIS MORNING. ISOLATED TO SCATTERED THUNDERSTORMS BY LATE ON FRI AFTERNOON COULD PRODUCE LOCALLY HEAVY RAINFALL AND THE THREAT OF ISOLATED FLASH FLOODING. IN ADDITION...A LINE OF THUNDERSTORMS WILL CROSS THE REGION THIS EVENING...EXITING INTO VIRGINIA BY LATE TONIGHT. THIS LINE OF STORMS HAS THE POTENTIAL PRODUCE ADDITIONAL LOCALLY HEAVY RAINFALL THAT COULD ALSO LEAD TO FLASH FLOODING...AND ADDITIONAL RISES ON STREAMS. * THE THREAT OF FLASH FLOODING AT NIGHT WILL MAKE RECOGNIZING THE DANGER MORE DIFFICULT. WATERWAYS MAY RAPIDLY OVERFLOW AREA ROADS AND LOW LYING AREAS. IN ADDITION...AS RUNOFF LATER COLLECTS INTO LARGER CREEKS AND EVENTUALLY RIVERS...THEY MAY ALSO SHOW SUBSTANTIAL RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JP
866 WGUS63 KJKL 021605 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 1105 AM EST FRI MAR 2 2012 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... .RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER TO STREAMS. THERE WILL NOT BE MUCH OPPORTUNITY FOR THE GROUND TO DRY BEFORE THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS SWEEPS INTO EASTERN KENTUCKY. RAINFALL FROM LATE FRIDAY AND FRIDAY NIGHT WILL MOSTLY RUN OFF...LEADING TO ADDITIONAL RISES ON STREAMS. KYZ058>060-068-069-079-080-083>088-104-106>120-022200- /O.CON.KJKL.FF.A.0002.120302T2100Z-120303T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 1105 AM EST FRI MAR 2 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KENTUCKY...NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY...ELLIOTT... ESTILL...MENIFEE AND POWELL. IN NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTH CENTRAL KENTUCKY...LAUREL...MCCREARY... PULASKI...ROCKCASTLE...WAYNE AND WHITLEY. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY...FLOYD...HARLAN... JACKSON...KNOTT...KNOX...LEE...LESLIE...LETCHER...MAGOFFIN... MORGAN...OWSLEY...PERRY...PIKE AND WOLFE. * FROM 4 PM EST THIS AFTERNOON THROUGH LATE TONIGHT * RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER TO STREAMS. SHOWERS AND THUNDERSTORMS EARLY TODAY WILL GIVE WAY TO ISOLATED TO SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL AND THE THREAT OF ISOLATED FLASH FLOODING IS POSSIBLE WITH ANY SHOWERS AND STORMS THAT DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...A LINE OF THUNDERSTORMS WILL CROSS THE REGION LATE THIS EVENING...EXITING INTO VIRGINIA BY LATE TONIGHT. THIS LINE OF STORMS HAS THE POTENTIAL PRODUCE ADDITIONAL LOCALLY HEAVY RAINFALL THAT COULD ALSO LEAD TO FLASH FLOODING...AND ADDITIONAL RISES TO STREAMS. * THE THREAT OF FLASH FLOODING AT NIGHT WILL MAKE RECOGNIZING THE DANGER MORE DIFFICULT. WATERWAYS MAY RAPIDLY OVERFLOW AREA ROADS AND LOW LYING AREAS. IN ADDITION...AS RUNOFF LATER COLLECTS INTO LARGER CREEKS AND EVENTUALLY RIVERS...THEY MAY ALSO SHOW SUBSTANTIAL RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ KAS
880 WGUS63 KJKL 022105 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 405 PM EST FRI MAR 2 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... .RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER TO STREAMS. THERE WILL NOT BE MUCH OPPORTUNITY FOR THE GROUND TO DRY BEFORE THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS SWEEPS INTO EASTERN KENTUCKY THIS EVENING. RAINFALL FROM THIS EVENING WILL MOSTLY RUN OFF...LEADING TO THE POTENTIAL FOR FLASH FLOODING. KYZ058>060-068-069-079-080-083>088-104-106>120-030500- /O.CON.KJKL.FF.A.0002.000000T0000Z-120303T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 405 PM EST FRI MAR 2 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KENTUCKY...NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY...ELLIOTT... ESTILL...MENIFEE AND POWELL. IN NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTH CENTRAL KENTUCKY...LAUREL...MCCREARY... PULASKI...ROCKCASTLE...WAYNE AND WHITLEY. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY...FLOYD...HARLAN... JACKSON...KNOTT...KNOX...LEE...LESLIE...LETCHER...MAGOFFIN... MORGAN...OWSLEY...PERRY...PIKE AND WOLFE. * THROUGH LATE TONIGHT * RECENT HEAVY RAIN HAS SATURATED THE GROUND IN MANY AREAS AND ALREADY BROUGHT HIGH WATER TO STREAMS. A LINE OF THUNDERSTORMS WILL CROSS THE REGION THIS EVENING...EXITING INTO VIRGINIA BY LATE TONIGHT. THIS LINE OF STORMS HAS THE POTENTIAL TO PRODUCE ADDITIONAL LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING...AND ADDITIONAL RISES TO STREAMS. * THE THREAT OF FLASH FLOODING AT NIGHT WILL MAKE RECOGNIZING THE DANGER MORE DIFFICULT. WATERWAYS MAY RAPIDLY OVERFLOW AREA ROADS AND LOW LYING AREAS. IN ADDITION...AS RUNOFF LATER COLLECTS INTO LARGER CREEKS AND EVENTUALLY RIVERS...THEY MAY ALSO SHOW SUBSTANTIAL RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ KAS
138 WGUS63 KJKL 030506 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 1206 AM EST SAT MAR 3 2012 KYZ058>060-068-069-079-080-083>088-104-106>120-030615- /O.CAN.KJKL.FF.A.0002.000000T0000Z-120303T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 1205 AM EST SAT MAR 3 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY... NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY HAS BEEN CANCELLED. HEAVY RAIN HAS EXITED THE AREA... ENDING THE FLASH FLOOD THREAT. $$ GEOGERIAN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood watch went out at Mar 1, 12:32 PM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 1, 12:32 PM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1232 PM EST THU MAR 1 2012 .SHORT TERM.../THE REST OF TODAY/...UPDATED HIGH PRESSURE FOR SUNNY SKIES...AND SW WINDS WILL PUMP THE MERCURY BACK UP TO THE 60S THIS AFTERNOON. ZERO CHANCE FOR RAIN AND WITH HIGH PRESSURE OVERHEAD THE WINDS SHOULD BE LACKING A SIGNIFICANT GUST FACTOR. TWEAKS TO THE GRIDS WITH THE ONLY CHANGE TO THE ZONES TO REMOVE THE HIGHER GUSTS. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... (TODAY THROUGH FRIDAY) ISSUED AT 412 AM EST THU MAR 1 2012 THE MODELS ARE IN GOOD AGREEMENT REGARDING THE OVERALL WEATHER PATTERN AND SENSIBLE WEATHER FOR THURSDAY AND FRIDAY. THE CONSENSUS IS FOR A WARM FRONT TO MOVE NORTHWARD OUT OF THE DEEP SOUTH AND ACROSS THE TENNESSEE AND OHIO VALLEY REGIONS DURING THE DAY ON FRIDAY...AS AN AREA OF LOW PRESSURE MOVES INTO THE SOUTHERN GREAT LAKES. THE INITIAL ROUND OF PRECIPITATION SHOULD BE IN THE FORM OF RAIN SHOWERS AND GARDEN VARIETY THUNDERSTORMS. HOWEVER...AS THE COLD FRONT TRAILING FROM THE AFOREMENTIONED LOW MOVES ACROSS INDIANA...KENTUCKY...AND TENNESSEE...A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP. AT THIS TIME THE STORM PREDICTION CENTER IN OKLAHOMA HAS ISSUED A MODERATE RISK OF SEVERE WEATHER FOR CENTRAL AND EASTERN KENTUCKY FOR FRIDAY AFTERNOON AND EVENING. THE LATEST MODEL DATA IS ALSO SOMEWHAT SUPPORTIVE OF THIS SCENARIO. THE MODEL SOUNDINGS AND TIME HEIGHTS ARE DEPICTING ELEVATED INSTABILITY LATE IN THE DAY ON FRIDAY WHICH WOULD BE SUPPORTIVE OF THUNDERSTORM FORMATION. THE MODELS AREA ALSO SHOWING A 50-60KT LOW LEVEL JET STREAM MOVING INTO THE AREA FROM LATE FRIDAY MORNING INTO FRIDAY EVENING. THIS STREAM OF AIR WILL PUMP A LARGE AMOUNT OF MOISTURE FROM THE GULF OF MEXICO INTO THE TENNESSEE AND OHIO VALLEYS. THIS IN TURN WOULD PROVIDE THE ENERGY NEEDED IN THE LOWER LEVELS OF THE ATMOSPHERE FOR STRONG VERTICAL MOTION TO OCCUR...AND THEREFORE STRONG THUNDERSTORM UPDRAFTS. THE WINDS WILL ALSO LIKELY INCREASE IN SPEED AND CHANGE DIRECTION WITH HEIGHT ON FRIDAY...LEADING TO MODERATE TO STRONG WIND SHEAR. THIS TYPE OF WIND FIELD WOULD BE VERY SUPPORTIVE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY STRONG STRAIGHT LINE WINDS AND PERHAPS A FEW TORNADOES. THE ONE MAJOR DETERMINING FACTOR OF HOW STRONG THE STORMS ON FRIDAY ARE ABLE TO BECOME WILL BE WHETHER OR NOT THE STORMS WILL BECOME SURFACE BASED. THE LATEST MODELS INDICATE THAT THERE WILL BE AN AMPLE SUPPLY OF MOIST UNSTABLE AIR FROM THE SURFACE UP TO AROUND 8000 FEET OFF THE GROUND ON FRIDAY. WITH A DEEP LAYER OF COLD AND DRY AIR FORECAST TO BE IN PLACE ABOVE THE LOWER LEVEL MOIST AIR...THE ATMOSPHERE COULD BECOME VERY UNSTABLE BY THE END OF THE DAY ON FRIDAY. THEREFORE...AT THE VERY LEAST IT APPEARS THAT THE ATMOSPHERE WILL BE SUPPORTIVE OF SEVERE WEATHER LATE IN THE DAY ON FRIDAY ACROSS EASTERN KENTUCKY. HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER TODAY AND TONIGHT...WITH CLEAR SKIES AND GUSTY WINDS EXPECTED DURING THE PERIOD. TEMPERATURES...WINDS...AND DEWPOINTS WERE IN PRETTY GOOD SHAPE OVERALL. A FEW ADJUSTMENTS WERE MADE TO THE TEMPERATURES FOR THE NEXT COUPLE OF DAYS...GOING GENERALLY WITH A BLEND OF THE LATEST MOS GUIDANCE. THERE WILL BE A NICE WARM UP TODAY WITH HIGHS IN THE LOW TO MID 60S EXPECTED ACROSS THE BOARD. TEMPERATURES ARE THEN EXPECTED TO SOAR INTO THE UPPER 60S AND PERHAPS LOWER 70S ON FRIDAY AFTER A WARM FRONT MOVES ACROSS THE AREA. THE PREFERRED MODELS FOR THIS PORTION OF THE FORECAST WERE THE LATEST RUNS OF THE GFS AND SREF MODELS. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 440 AM EST THU MAR 1 2012 THE PATTERN IS EXPECTED TO BE VERY ACTIVE AT THE START...AND THEN RATHER QUIET THROUGH MIDWEEK. EARLY IN THE PERIOD...A RATHER DEEP TROUGH WILL BE OVER THE CENTRAL US WITH ASSOCIATED DEEP SFC LOW PRESSURE SYSTEM TRACKING BY TO OUR NORTH AND WEST AS IT HEADS INTO THE CENTRAL GREAT LAKES REGION. THE TRAILING COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION ON FRI EVENING AND NIGHT AND BRING A LINE OR LINES OF THUNDERSTORMS...SOME POSSIBLY SEVERE THAT COULD PRODUCE HEAVY RAIN. THE AXIS OF THE TROUGH OVER THE EASTERN CONUS WILL THEN BEGIN TO SHIFT EAST AS RIDGING BUILDS OVER THE WESTERN CONUS. A COUPLE OF SHORTWAVES AND A CLIPPER TYPE SYSTEM WILL TRACK INTO THE OH VALLEY ON SUN OWING TO STRONG NW FLOW. THE AXIS OF THIS TROUGH WILL GRADUALLY SHIFT EAST OF THE REGION ON SUN NIGHT INTO MON. HEIGHT RISES WILL THEN ENSUE WITH UPPER LEVEL RIDGING AND STOUT SFC HIGH PRESSURE DOMINATING INTO MIDWEEK EVEN AS THE SFC HIGH SLIPS EAST TO A POSITION OFF THE EASTERN SEABOARD. THE MAIN CONCERN THIS PERIODS INITIALLY IS THE THREAT OF SEVERE THUNDERSTORMS ON FRI EVENING. THE SPC DAY 2 OUTLOOK PLACES THE EASTERN SECTIONS OF THE CWA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS AND THE WESTERN THIRD OF THE CWA IN A MODERATE RISK. EXACT TIMING OF THUNDERSTORMS THIS PERIOD IS PROBLEMATIC...BUT A LINE OF STRONG TO SEVERE THUNDERSTORMS SHOULD BE ENTERING WESTERN SECTIONS OF THE CWA BY FRI EVENING OR SHORTLY THEREAFTER AND THEN SHIFT EAST ACROSS THE REGION BY AROUND MIDNIGHT ON SATURDAY. CAPE PROBABLY IN THE 500 J/KG RANGE TO 1000 J/KG WILL BE PRESENT EARLY IN THE PERIOD WITH RELATIVELY LOW WBZ HEIGHTS NEAR 9KFT ON FRI EVENING. MID LEVEL DRY AIR MAY ALSO BE PRESENT DURING FRIDAY EVENING AND AMPLE MOSTLY DIRECTIONAL SHEAR. THIS SHOULD FAVOR THE POTENTIAL FOR SOME SUPERCELLS AHEAD OF THE FRONT AND THEN POSSIBLE QLCS TYPE ACTIVITY ALONG THE FRONT. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT...THOUGH LARGE HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY ACROSS THE WESTERN THIRD OF THE AREA. AT THE SAME TIME...THERE COULD BE SOME TRAINING OF THUNDERSTORM ACTIVITY AS WELL THAT COULD LEAD TO LOCALLY HEAVY RAINFALL AS THE BOUNDARY MAY AT LEAST BRIEFLY BECOME NEARLY PARALLEL TO THE UPPER LEVEL FLOW COMBINED WITH PW PROGGED TO CLIMB INTO THE 1 TO 1.25 INCH RANGE ON FRI EVENING. CATEGORICAL POPS WERE USED ON FRI NIGHT AND THEN DRY NW AND SLIGHT CHANCE TO CHANCE FURTHER SOUTH AS APPROACHING UPPER LEVEL SHORTWAVE COULD LINGER SHOWERS NEAR THE VA BORDER A BIT LONGER. SAT AND INTO SAT NIGHT WILL BE IN BETWEEN SYSTEMS WITH WEAK SFC RIDGING BUILDING FOR A TIME. THE CLIPPER SYSTEM WILL BE APPROACHING THE REGION ON SAT NIGHT AND SHOULD MOVE ACROSS THE OH VALLEY REGION ON SUN INTO SUN NIGHT. TEMPS ALOFT...AT 850 MB ARE PROGGED TO GENERALLY REMAIN BELOW 0C...WITH LOW LEVEL WARM ADVECTION SHOULD BRING SHOULD BRING TEMPS TO AT LEAST THE LOWER TO MID 40S IN MOST PLACES ON SUN. IF CLOUDS MOVE IN QUICKER ON SUN...THESE COULD BE SLIGHTLY LOWER. HOWEVER...SCATTERED SHOWERS ARE ANTICIPATED ON SUN AFTERNOON AND INTO SUN EVENING. THESE SHOULD FALL IN THE FORM OF RAIN ON SUN INTO SUN EVENING AND THEN AS THE CLIPPER SYSTEM PASSES BY ON SUN EVENING INTO SUN NIGHT...ANY LEFTOVER SHOWERS WILL EVENTUALLY FALL IN THE FORM OF SNOW. THE CHANGEOVER SHOULD OCCUR A FEW HOURS EARLIER OVER THE HIGHER TERRAIN ABOVE 2000 FEET. MODELS PROG MOISTURE TO LINGER NEAR 850 MB INTO MON WHICH IS PROGGED TO BE NEAR THE -10C LEVEL...ESPECIALLY EARLY. INSTABILITY AND UPSLOPE SHOULD LEAD TO ISOLATED SNOW SHOWERS EARLY IN THE FAR SOUTHEAST ON MON...WITH SOME EARLY MORNING FLURRIES POSSIBLE A TO THE NW. THE CHANCES FOR THIS SHOULD RAPIDLY DIMINISH BY MIDDAY ON MON. IF STRATOCU LINGER A BIT LONGER THAN CURRENTLY FORECAST ON MONDAY... MAX T COULD FALL A COUPLE OF DEGREE SHORT OF THE CURRENT FORECAST. SFC AND UPPER LEVEL HIGH PRESSURE SHOULD THEN DOMINATE THROUGH MIDWEEK. THIS SHOULD FAVOR GRADUALLY MILDER DAYS AND RIDGE/VALLEY TEMP SPLITS AT NIGHT. SOME LOWER MIN RH IS CERTAINLY POSSIBLE BY TUE OR WED DUE TO THE STOUT SFC HIGH TO OUR EAST...DRY AIR MASS PROGGED BY THE MODELS AND LOW LEVEL FLOW WITH A DOWNSLOPE COMPONENT. THE PRESSURE GRADIENT BETWEEN THE SFC HIGH WELL TO OUR EAST AND THE NEXT APPROACHING SYSTEM COULD LEAD TO SOME GUSTY WINDS TUE AND/OR WED AFTERNOONS AS WELL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1231 PM EST THU MAR 1 2012 HIGH PRESSURE WILL PROVIDE VFR WEATHER... BUT EXPECT GUSTY SW WINDS UNTIL AFTER SUNSET. MID LEVEL CLOUDS WILL BEGIN TO SPREAD INTO THE AREA ALONG WITH A FEW SHRA AROUND DAWN. TSRA... POTENTIALLY SEVERE... IS ANTICIPATED TOWARDS THE END OR SHORTLY AFTER THIS TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DUSTY SHORT TERM...AR LONG TERM....JP AVIATION...DUSTY
Hazardous weather outlook, Mar 1, 5:19 AM EST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 519 AM EST THU MAR 1 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-021200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 519 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RUNOFF FROM RECENT HEAVY RAINFALL WILL LEAD TO HIGH WATER ON THE KENTUCKY RIVER AT RAVENNA AND HEIDELBERG. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING. SOME STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. SNOW SHOWERS WILL BE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND EVENING. AR/JP
In the hours before
Local storm report, Mar 1, 12:23 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1223 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG NANCY 37.07N 84.75W
02/29/2012 PULASKI KY DEPT OF HIGHWAYS
TREE DOWN IN NANCY. TIME ESTIMATED FROM RADAR.
&&
RAYLocal storm report, Mar 1, 1:05 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
105 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TORNADO 1 N GRASSY CREEK 37.88N 83.35W
02/29/2012 MORGAN KY NWS STORM SURVEY
AN EF2 TORNADO TOUCHED DOWN AT 142 PM EST 1 MILE NORTH OF
GRASSY CREEK AND MOVED EAST SOUTHEAST TO MALONE. THE PATH
LENGTH WAS 5 MILES. WINDS WERE ESTIMATED AT 120 MPH.
&&
RAYLocal storm report, Mar 1, 1:34 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
134 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG KIMPER 37.50N 82.35W
02/29/2012 PIKE KY DEPT OF HIGHWAYS
TREES DOWN ON HIGHWAY 194.
&&
RAYLocal storm report, Mar 1, 1:35 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
135 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG PHELPS 37.51N 82.16W
02/29/2012 PIKE KY DEPT OF HIGHWAYS
TREES DOWN ON HIGHWAY 194 AND HIGHWAY 632.
&&
RAYLocal storm report, Mar 1, 1:37 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
137 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG WOODMAN 37.52N 82.05W
02/29/2012 PIKE KY DEPT OF HIGHWAYS
TREES DOWN ON ROUTE 2059 IN WOODMAN.
&&
RAYLocal storm report, Mar 1, 1:48 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
148 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG MOUNT PISGAH 36.66N 84.81W
02/29/2012 WAYNE KY DEPT OF HIGHWAYS
TREES DOWN ON HIGHWAY 167 JUST NORTH OF MOUNT PISGAH.
TIME ESTIMATED FROM RADAR.
&&
RAYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:00 AM EST | Areal Flood Warning | JKL | Magoffin | 6 hr |
| Mar 1, 4:13 AM EST | River Flood Advisory | JKL | Lee | 27 hr |
| Mar 1, 4:13 AM EST | River Flood Advisory | JKL | Estill | 4 days |
Nearby
Flash Flood Watches in Kentucky, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.